# SDR DALA2020122304222

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 125,986 hours, 18,426 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEFT OVER WING SLIDE ASSEMBLY PARTIALLY UNPACKED AND REPLACED.  SYSTEM OPERATION IS NORMAL.
